Blocking sets of certain line sets related to a conic


Journal article


A Aguglia, M Giulietti
Designs Codes and Cryptography, vol. 39, 2006, pp. 397-405

Cite

Cite

APA
Aguglia, A., & Giulietti, M. (2006). Blocking sets of certain line sets related to a conic. Designs Codes and Cryptography, 39, 397–405.

Chicago/Turabian
Aguglia, A, and M Giulietti. “Blocking Sets of Certain Line Sets Related to a Conic.” Designs Codes and Cryptography 39 (2006): 397–405.

MLA
Aguglia, A., and M. Giulietti. “Blocking Sets of Certain Line Sets Related to a Conic.” Designs Codes and Cryptography, vol. 39, 2006, pp. 397–405.


Share


Follow this website


You need to create an Owlstown account to follow this website.


Sign up

Already an Owlstown member?

Log in